Hi, I have recently started having a lot of body movement, and the only way I can stop it is by laying on the floor., which is alright when I am at home, but not very convenient if I am out and about.
Can anyone explain why this should happen, and how I should deal with it.
Sorry you are having problems BA. Beyond asking if you have had any big changes recently that might have set this off, but I'm sure you will already have thought through all that.Have you tried the helpline? again I fear stating the obvious.
Thinking of you.
Thinking of you.
Mosie, thanks for replying to my question. I know my pd has got worse, and Iam due to start another med this next week, Mirapexin ? Alongside my other meds.I have just come back from holiday.I am not sure what you mean by "Stating the obvious" I would appreciate it if tyou could explain that to me please. thanks BA
is it dyskinesia? - sort of involuntary movements in a fluid sort of way? if so its usually due to long term use of levodopa. how much do you take?
Sorry BA, I just meant my suggestion that you try the helpline was probably something you had already thought of. Hope you have had a beetter night.
Hi Turnip,I think it is Dyskensia, but it is a lot worse than it used to be. I take 8 x 25/100 tablets per day. I was diagnosed 33 years ago and I have the inherited type of PD which I inherited from my fraternal Grandmother.
BA - you probably need to see your neuro. If the mirapexin helps you cut back on levodopa it should help. DBS, duodopa etc can also help. As can other drugs. But you need proper advice from your neuro.
Thanks turnip, will do that. love BA x